MathSciNet Relay Station
MathSciNet bibliographic data
MR458336 (56 #16539) 53C20 (32F99 32C05)
Greene, R. E.; Wu, H. $C\sp{\infty }$ convex functions and manifolds of positive curvature. Acta Math. 137 (1976), no. 3-4, 209–245.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement